# SDR SWIA2023100611719

- Difficulty date: July 19, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD, TOP CORNER OF THE PAX DOOR EXTERIOR SKIN HAS SCRATCHES THAT NEED EVALUATION     (C-CHECK RO 10/4/2023)    BLENDED FWD TOP CORNER OF THE PAX DOOR EXTERIOR SKIN PER CRJ-700 SRM 51-12-00-001-001-A01, THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE PER REO 670-52-11-1333 REV -- DATE 2023-08-17. COMPLIED WITH TASK 51-900-1002-SKY
